# SDR AALA201805019040

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 70,948 hours, 8,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN AT THE L3 DOOR WAS DETACHED.  MAINTENANCE REPLACED THE SIGN IAW AMM 33-51-01, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
